# SDR C2XA01IA014

- Difficulty date: January 7, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N22727
- Make and model: Emb EMB-120RT
- Aircraft serial: 120177
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Part number: 12004499001
- Condition: Worn
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IAH - FLT 2944 - THE CREW REPORTED THAT UPON RETRACTION, THE LEFT MAIN LANDING GEAR REMAINED DOWN AND LOCKED, NOSEWHEEL GEAR DOORS REMAINED OPEN, WITH AN EXTREME VIBRATION FROM THE FRONT OF THE AIRCRAFT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE HINGE BUSHINGS ON THE LEFT MAIN GEAR FORWARD OUTBOARD DOOR.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
